Dilahdid was given to my father who has sleep apnea, he was rushed to ICU because he couldn't breath. Hooked up to all the normal iv's and oxygen & even induce him in a coma. Today it's been 1 week later and he is not the same he has major withdrawals and he doesn't even know were he's at. Very concerned if it has caused some damage to his brain.
only his doctor can truly tell you. but i suggest to just give him all the love and support you can and if you are religous prayer can make a world of difference. also i would like to say i hope he gets better. and please keep me up to date because i have OSA and any information as to what to avoid can always be helpful to our group. thank you.
- Dilaudid Information for Consumers
- Dilaudid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilaudid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jul 2009 • 2 answers
Posted 11 Jul 2011 • 2 answers
Posted 2 Nov 2011 • 4 answers
Posted 11 Jan 2013 • 1 answer
Posted 19 Oct 2015 • 3 answers